MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. ECHELON FLEX 60 COMPACT; STAPLE, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. ECHELON FLEX 60 COMPACT; STAPLE, IMPLANTABLE
Catalog Number SC60A
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 9/18/2024.Investigation summary the reported event for the sc60a device was suspect tampering.This is an analysis of the photos submitted to ethicon endo surgery for evaluation.During the visual analysis, the following was observed: the photo shows a box with a label product code sc60a, lot # r93p5p, exp.Date: 2025-02-28.Lot number was reviewed, and it belongs to a ec45a device.Also, the expiration date printed on the label does not match with the expiration date recorded on the quality tracking system 2021-05-31.Additionally, the labels on the packaging are not from j&j and the code ec45a could be seen printed on one of the labels.Based on the photos reviewed, the tampered product is confirmed.Additional information was requested and the following was obtained: how was the product purchased? test purchase performed by a (b)(4) supplier.Is there an indication of how the product was distributed? no, it is part of the investigation.Is there any indication of the source? no.Based on the packaging, is there any indication of which market the original genuine product may have come from? no.Was the device used on a patient? if so, was there any patient consequence? no.Is a photo available of the product? yes.
 
Event or Problem Description
It was reported that gbp latam team performed a test purchase in colombia due to a suspicious seller.Product sc60a - batch number r93p5 ¿ suspicious of tampering ¿ batch is invalid for this product.This batch is related to the product ec45a ¿ label is not from j&j.

Brand Name
ECHELON FLEX 60 COMPACT
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*   00969
Manufacturer Contact
kate karberg
475 calle c
guaynabo 
*  
3035526892
MDR Report Key20250343
Report Number3005075853-2024-07012
Device Sequence Number7365383
Product Code GDW
UDI-Device Identifier10705036002710
UDI-Public10705036002710
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K081146
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSC60A
Device Lot NumberR93P5P
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/27/2024
Initial Report FDA Received Date09/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown